# SDR YENA2020101500488

- Difficulty date: October 8, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 5349
- Aircraft time: 32,438 hours, 10,212 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CEILING EMERGENCY LIGHT LOCATED ABOVE ROW 18 INOPERABLE, REF FAS N/R 00040 WO N809JB-01-01.  T/S CEILING EMERGENCY LIGHT ROW 18 FOUND CONNECTOR 205WL LOOSE.  RECONNECTED AND SATISFACTORY OPERATIONS CHECK GOOD, IAW A320 WDM 33-51-02.
